Subsquare-free Latin squares of odd order

Maenhaut, Barbara; Wanless, Ian M. and Webb, Bridget S. (2007). Subsquare-free Latin squares of odd order. European Journal of Combinatorics, 28(1) pp. 322–336.

DOI: https://doi.org/10.1016/j.ejc.2005.07.002

Abstract

For every odd positive integer m we prove the existence
of a Latin square of order 3m having no proper Latin subsquares. Combining this with previously known results it follows that subsquare-free Latin squares exist for all odd orders.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions

Export

About

Recommendations